Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Pedro Isaza, Jorge Mejía, Volker Stallbohm "The Cauchy problem for the Kadomtsev-Petviashvili equations (KPII) in Sobolev spaces $H^s$, $s>0$," Differential and Integral Equations, Differential Integral Equations 14(5), 529-557, (2001)